# SDR AALA202105049005

- Difficulty date: May 3, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 39,389 hours, 14,301 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Support Angle
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN SUPPORT ANGLE OF LH ELEVATOR HINGE ARM #4. REPLACED SUPPORT ANGLE WITH NEW IAW SRM A321 51-42-11-801 AMM A321 55-16-42-400-001-A.
